# SDR AALA202110041335

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 17,898 hours, 6,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM27556
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 OF DAMPER, DAMPING FUNCTION AT FORWARD GALLEY AREA.
